Thank you taking the time to write me such a informative letter, I appreciate your input..Rash and Itch is one of those things that can be caused by a thousand different things, I think it is a bit better these days..taking a anti itch medication along with my Arthritis medication..I will continue to such for answers about what the cause is..there are so many thing that can cause this condition..I hate to stop taking my arthritis meds because they help so much with the pain..Hopefully one day and answer will be found, the itch is very annoying ..thanks again for your helpView Thread
I am an artist and use my hands a lot, I had developed trigger finger from cutting leather for years, i tried a lot of different things including cortisone shots,,then decided to get the surgery..the surgery was a breeze and I was using my hands in a day or two , that was about six years ago and have had no problems after the surgery, it was pretty simply, painless and it worked very well for me...so go for it..View Thread
I have been taking Diclofenac twice a day for months now, I have developed a red bumpy itch rash mostly on my arms and waist back doesn't seem to be on my legs. I have been to the dermatolagest at least six times..they say I have dermatitis, I have never had any kind of skin condition in my life..gut level feeling tells me it is from a medication I am taking, It is driving me crazy, they have given me some cortisone cream and anti itch medication which helps but does not get to the core of what is causing my itch, i am doing reserch on my medication..has anyone had a similar reaction to Diclofenac ..any input from you would help so much, I do take several different medications..the diclofenac has help with my artrities pain..but I have to get rid of the itch so diclofeanac is my newest medication and I am going to try and eliminate this one first...thank you for any help you can give me.. View Thread
Nov. 30 I have taken your suggestion jpwalkerosa and have mention the Diclofenac and Misoprostol My insurance would not cover the combination pill but would cover each pill seperatly..I have been taking th combination for about a month now and it is working very well...working on my pain and not upsetting my stomach..thank you, you guys always have an answer for me where the Dr. look at me dumbfounded with out any suggestions..thanks againView Thread
I go to a reheumatogist because he treats both OA and RA..I would suggest you make another appointment with a Reheumatogist ...good luck, I tell you this site seems to help me more then the Dr. but my Dr. is willing to take suggestions from me and order what I ask him for...without his prescriptions the medications I take would not be possible..so good for something..good luck and don't give up,View Thread
just wanted to add to your question JPwalkerrosa..I have had very little problems with my new Hips..like I said have some cramping in my calf muscle after I walk a bit..but no pain when I am walking. I also had back surgery before the Hip replacements my Physical Therapist. thinks it could be scar tissue from the back surgery..anyway i am so happy I have had the Hip replacements I feel so much better..My suggestion is to choose your Surgeon carefully ask around your community and of course choose someone who has done a lot of replacements my Dr. just does Hips and Knees..He is about 60miles from my little town but it was worth the drive , I asked people who have used Dr. Dearborn and everyone has a good outcome so that is who I went with..Not every surgery turns out successful so be careful and do your research..like I said I have no complaints..he is in the San Francisco Bay area....hope this helps and feel free to email me with any question I might be able to help you with..View Thread
Oct. 19th 2012 Well I just wanted to write and let you know that I am taking the Diclofenac in combination with the Misoprostol..My Dr. prescribe the combination Pill, My insurance wouldn't pay for the combination but would pay for each pill separately..funny hu..anyway it has been about three weeks since I started to take the medication once again, and the combination is working just fine no upset stomach..and Yes relief from my Arthritis pain..So thank you again and I am happy that I am on the site so I can get feed back from the people who are dealing with arthritis just like I am...I myself do not ride horses but I do know of another person her in town who had hip replacement and is riding without any problems..I am doing very well, the only thing is after I walk about a mile or more I seem to having tenderness and pain in my calf muscles, I am figuring that it has been quite a few years since I really walked more then a half block or so..so my muscles are getting use to walk once again, I asked the Dr. about it , they never seem to have any answers for me..so asking Hip replacement patients if they have had similar problems? I was hoping that I would just be able to walk as far as I like with out discomfort..this Summer was the first time in four years I could walk on the Sand and into the Water...so happy about it..again thanks for your help..View Thread
When I was taking the Diclofenac I had a lot of relief from my pain from OA the only thing my stomach started to give me trouble but it defiantly helped with my arthritis pain.I can tell the difference now that I am off, when I had my surgery I had to stop taking diclofenac for ten days before..I could feel my arthritis pain come back ..started after ten days ..pain almost gone..so I would say , yes it defiantly helps me...I see a rheumatlogist because that is what he deals with arthritis both OA and RA ..I would see another one if I was you..they can help..thanks for answer my questions...I have gotten a few suggestions that I will pass on the my Dr, at todays appt,,hopefully there will be a solution for me.. View Thread
Thank you so much for your response, I am seeing my Dr. this coming Tues..I will certainly make a suggestion about the Arthrotec, the Diclofenac helped me so much I can really feel the difference since I stopped...Sorry I cant help you with riding Horses..but i am glad that I had my Hip replacements and have good success with the outcome...again thanks and I will be in touch with the community ,,Hope this works for me..Agudette View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.